# SDR RAIA00605042

- Difficulty date: May 21, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N815HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 18,805 hours, 16,829 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5533 - STL - EMERGENCY LIGHT STRIP ON THE FLOOR IS NOT ILLUMINATING.  MAINTENANCE REPAIRED THE CONNECTOR TO THE FLOOR EMERGENCY LIGHT STRIP.
